Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note concerning behaviour of iterated logarithm type


Author: C. C. Heyde
Journal: Proc. Amer. Math. Soc. 23 (1969), 85-90
MSC: Primary 60.30
DOI: https://doi.org/10.1090/S0002-9939-1969-0251772-3
MathSciNet review: 0251772
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Breiman, Probability, Addison-Wesley, Reading, Mass., 1968. MR 0229267 (37:4841)
  • [2] J. Chover, A law of the iterated logarithm for stable summands, Proc. Amer. Math. Soc. 17 (1966), 441-443. MR 0189096 (32:6523)
  • [3] W. Feller, A limit theorem for random variables with infinite moments, Amer. J. Math. 68 (1946), 257-262. MR 0016569 (8:37a)
  • [4] -, An introduction to probability theory and its applications. II, Wiley, New York, 1966.
  • [5] B. V. Gnedenko and A. N. Kolmogorov, Limit distributions for sums of independent random variables, Addison-Wesley, Reading, Mass., 1954. MR 0062975 (16:52d)
  • [6] P. Hartman and A. Wintner, On the law of the iterated logarithm, Amer. J. Math. 63 (1941), 169-176. MR 0003497 (2:228h)
  • [7] P. Lévy, Théorie de l'addition des variables aléatoires, 2nd ed., Gauthier-Villars, Paris, 1954.
  • [8] M. Loève, Probability theory, 3rd ed., Van Nostrand, New York, 1963. MR 0203748 (34:3596)
  • [9] V. Strassen, A converse to the law of the iterated logarithm, Z. Wahrscheinlich-keitstheorie 4 (1966), 265-268. MR 0200965 (34:850)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.30

Retrieve articles in all journals with MSC: 60.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0251772-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society